# SDR REXA2017010600031

- Difficulty date: January 6, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 7,695 hours, 5,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 364-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON STRINGER 26R HAS CORROSION BETWEEN BS 364 AND 349.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM-51-42-06 AND 51-42-21.
